# SDR 20001025SH026

- Difficulty date: October 2, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N392CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC392
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: VI151000
- Part serial: 11194
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE DRAGGING AND LOCKING UP.  THIS WOULD ONLY HAPPEN WHEN COPILOT RIGHT BRAKE WAS USED.  WOULD NOT DRAG OR LOCK WHEN PILOT''S BRAKES WERE USED.  AFTER TROUBLESHOOTING, CHANGED PILOT''S RIGHT MASTER CYLINDER WHICH TOOK CARE OF PROBLEM.  (X)
